Strange withdrawal bleeding

combined-pill
bleeding

#1

I’ve been using combined pills for 11 months. Each month I was having strong, plentiful and painful bleedings. This time, I got my bleeding in time, but there is no pain and there is very little blood which is dark and has many clots. I took a pregnancy test and it’s negative. If this may be important, I am going through a stressful situation. Should I be worried or is it normal for the withdrawal bleeding to change? @Dr_Paula, I would be very grateful for quick response.


#2

Hello @naw

This is the sort of thing that it is really difficult to provide advice on in this sort of forum. I would not normally expect your bleeding to change. I think it is good to have done a pregnancy test and it might be worth checking another one. I think this is probably one to see your sexual health clinic or doctor about.

Sorry not to be more helpful - I have to be pretty careful about the advice that I give online when I cannot do an examination or do any tests.

Hope this all gets sorted out.

Many thanks

Paula